# SDR SWAA2021072995531

- Difficulty date: June 24, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT ACB BS794 - BS847 RBL24 WL158. / REMOVED CORROSION FROM ACB SUBTHRESHOLD WEB MORE THAN 50% MATERIAL LOST ORIGINAL MATERIAL THICKNESS 0.045' FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1 LOCATED AND DRILLED NEW WEB ITEM # 7531818 IAW SRM 51-40-05-0G-0 AND DWG #146A8120 AND INSTALLED NUTPLATES AND SUBTHRESHOLD WEB IAW SRM 51-40-02-0G-0 AND DWG# 146A8340
